# SDR SWAA2013090419853

- Difficulty date: July 8, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 51,911 hours, 30,164 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 113A83353R
- Part serial: WN260
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG INNER DOOR AFT HINGE CRACKED.  R&R LT MLG INNER DOOR IAW MM.
